It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hi there,
I am on my 2nd round of being addicted to ultram. The first time it only took 2 months to get addicted.I was prescribed it for period cramps and perhaps because I take an antidepressant, the combo made me a bit high. I increased my dosage to the point of taking around 10 pills 50 mg per day. I had no idea what physical addiction was so I just decided to quit taking it...didn't taper at all. Luckily I ran out prior to a weekend and by Saturday was in total WD hell. Same thing as ppl describe here about opiate WD..flu-like symptoms, chills, stuffy nose, completely anxious yet exhausted, restless legs, sleepless nights. I had nothing to ease the pain of it.
This time I have xanax which is helping in the evening, plus I am tapering. I am not as sick from the taper but do have headaches. Now though I worry about getting hooked on xanax! (I only take btwn .25 and .75 mgs and only at night but still....)
Anyway, you are so smart not to fill that script. I think some ppl don't get the high from it but if you tend to be depressed or have prior addiction stuff (I have alcohol issues too.) STAY away from ultram!
It's just not worth it. I am also depressed lately because it raises seratonin levels.
good luck to you...
Minni





All times are GMT -7. The time now is 09:12 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!